# SDR 2ARF201011001

- Difficulty date: November 12, 2010
- Submitted: November 20, 2010
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 68,950 hours, 33,802 cycles
- Engine: Pwa JT8D*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED, DURING CLIMB AT 14,000 FEET, THE FLOW LIGHT TURNED ON AND MESSAGE CABIN ALT WAS SHOWN. MX PERFORMED BOTH A/C PACKS AND PRESSURIZATION VALVES CHECKS IAW MM 21-30-00, NO LEAKS WERE FOUND, RETURN TO SERVICE. THE OVERWEIGHT INSP WAS NOT NECESSARY, ACFT LANDED WITH 135,000 POUNDS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 139, 500 POUNDS.
